# SDR S9BA9808

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224SA
- Make and model: Dhav DHC6300
- Aircraft serial: 247
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: C6CF11501
- Condition: Corroded
- Location: Prop Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NON-ROUTINE MAINTENANCE, MAINTENANCE CREW FOUND THE RT PROPELLER CONTROL LEVER NOT LOCKING IN AFT DETENT.  ON FURTHER INVESTIGATION, FOUND THE PROPELLER CONTROL CABLE IN THE RT LEADING EDGE WAS CORRODED AND HAD FAILED.  THE CABLE WAS REPLACED AND THE ENTIRE AIRCRAFT CABLE SYSTEM WAS INSPECTED FOR CORROSION.  NO OTHER CABLES WERE FOUND TO BE OUT OF LIMITS.  THE ACFT WAS RETURNED TO SERVICE.  (X)
